Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the distribution of the characteristic values and singular values of linear integral equations
HTML articles powered by AMS MathViewer

by Shih-Hsun Chang PDF
Trans. Amer. Math. Soc. 67 (1949), 351-367 Request permission
References
  • T. Carleman, Zur Theorie der linearen Integralgleichungen, Math. Z. 9 (1921), no. 3-4, 196–217 (German). MR 1544464, DOI 10.1007/BF01279029
  • —, Sur le genre du dénominateur $D(\lambda )$ de Fredholm, Arkiv för Matematik, Astronomi och Fysik vol. 12 (1917).
  • Shih-Hsun Chang, A generalization of a theorem of Lalesco, J. London Math. Soc. 22 (1947), 185–189 (1948). MR 25065, DOI 10.1112/jlms/s1-22.3.185
  • Ivar Fredholm, Sur une classe d’équations fonctionnelles, Acta Math. 27 (1903), no. 1, 365–390 (French). MR 1554993, DOI 10.1007/BF02421317
  • R. Gheorghiu, Sur l’équation de Fredholm, Thesis, Paris, 1928. J. Hadamard, Étude sur les propriétés des fonctions entières, J. Math. Pures Appl. (4) vol. 9 (1893) pp. 171-215. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • Einar Hille and J. D. Tamarkin, On the characteristic values of linear integral equations, Acta Math. 57 (1931), no. 1, 1–76. MR 1555331, DOI 10.1007/BF02403043
  • T. Lalesco, Un théorème sur les noyaux composés, Bull. Acad. Roumaine vol. 3 (1915) pp. 271-272. S. Mazurkiewicz, Sur le déterminant de Fredholm. II: Les noyaux dérivables, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie vol. 8 (1915) pp. 805-810. T. Mercer, Functions of positive and negative type and their connection with the theory of integral equations, Philos. Trans. Royal Soc. London (A), vol. 209 (1909) pp. 415-446.
  • I. Schur, Über die charakteristischen Wurzeln einer linearen Substitution mit einer Anwendung auf die Theorie der Integralgleichungen, Math. Ann. 66 (1909), no. 4, 488–510 (German). MR 1511512, DOI 10.1007/BF01450045
  • F. Smithies, The eigen-values and singular values of integral equations, Proc. London Math. Soc. (2) vol. 43 (1937) pp. 255-279. G. Valiron, Sur les fonctions entières d’ordre fini, Bull. Sci. Math. (2) vol. 45 (1921)pp. 258-270. —, Lectures on the general theory of integral functions, Toulouse, 1923. G. Vivanti, Elemente der Theorie der linearen Integralgleichungen, Hannover, 1929.
  • Hermann Weyl, Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung), Math. Ann. 71 (1912), no. 4, 441–479 (German). MR 1511670, DOI 10.1007/BF01456804
  • —, Über die asymptotische Verteilung der Eigenwerte, Nachr. Ges. Wiss. Göttingen, 1911, pp. 110-117.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X
  • Retrieve articles in all journals with MSC: 45.0X
Additional Information
  • © Copyright 1949 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 67 (1949), 351-367
  • MSC: Primary 45.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1949-0033966-7
  • MathSciNet review: 0033966